MAUDE Adverse Event Report: MEDTRONIC, INC. SENSIA DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC, INC. SENSIA DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number SEDR01
Medical Device Problem Codes Incorrect Measurement (1383); Unable to Obtain Readings (1516); Battery Problem (2885); Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/01/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the implantable pulse generator (ipg) is now at elective replacement indicator (eri) and no lead trend data is available for the atrial lead.Data was able to be obtained from a save to disk and it showed that the device had a diagnostic reset occur several years ago.Additionally, several years ago the atrial lead had triggered an atrial lead warning, had far field r-wave (ffrw) oversensing, noise and high/undefined impedance.There was also a polarity switch that occurred as a direct result of the atrial lead integrity issue.The ipg was explanted and replaced.The atrial lead remains in use with the new ipg.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: performance data collected from the device was received and analyzed.Analysis of the device memory showed the battery indicator signifying that it is time for device replacement.Analysis of the device memory had an observation relating to diagnostics/data collection.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Analysis of the device revealed normal battery depletion.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SENSIA DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7617046
Report Number2182208-2018-01152
Device Sequence Number1624234
Product Code NVZ
UDI-Device Identifier00613994177957
UDI-Public00613994177957
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSEDR01
Device Catalogue NumberSEDR01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2018
Initial Date Received by Manufacturer 05/30/2018
Supplement Date Received by Manufacturer07/16/2018
08/15/2018
08/08/2018
Initial Report FDA Received Date06/19/2018
Supplement Report FDA Received Date07/17/2018
08/17/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age42 YR